# SDR LR7A9989

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 34004233R
- Condition: Cracked
- Location: Bs 477
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION, FOUND FS 477 BULKHEAD CHANNEL CRACKED AT RBL 40, WL 250.  REPAIRED PER SRM SMP 583-51-140-19.
